I am, like many others who turn to you in crisis, looking for some guidance.
My partner and I have recently been away. While we were on holiday, we had sex a couple of times using withdrawal. I won't call it a method because it clearly isn't one. However while this has been fine for us for a year or so, I am now concerned due to how weird I'm feeling. However the sainsburys pregnancy test I did two days ago (a day before my period was due) said negative, and I think they're pretty sensitive ones.
At the end of our holiday, I got what I thought was a water infection. I could not stop going to the loo and felt nauseous all the time. I've never had a water infection before. The nausea is still ongoing but I have since finished a course of antibiotics. I had no other UTI symptoms but a pinkish mucus on one occasion during holiday.
I've had strange pains and twitches all around my tum, possibly indigestion but doesn't feel periody.. and I go from being ravenous to hating the taste of food within minutes. My boobs are sore today but I'm expecting Aunt Flo to visit anytime now..she's only threatened slightly in two days and I'm still waiting.
I think I just need some calm words as I have never felt so strange before and I worry what a test will say if I do one now..except it's late and there is no shop nearby to buy one this time of night.
Sorry for being evidently stupid but any words are welcome.
Have you spoken to your partner about your worries? Sometimes a problem shared really is a problem halved, it can be horrible to feel alone.
There's no point beating yourself up, what's done is done. Try to get as much sleep as you can tonight and buy another test tomorrow. Hopefully when you've relaxed a bit your period will arrive.
And then obviously sit down with your partner and make a plan about ongoing contraception, but you know that.
Here to hold your hand if you need it.
Hello, water infections can be really horrible and make you feel quite ill with them. Also the anti biotics they typically prescribe always always make me sick and I think that's a common side effect for a lot of people.... So could perhaps just be side effects of the antibiotics and infection making you feel a bit strange! Hopefully that's all it is but perhaps do another test if your period doesn't come just to be sure
Thanks Snuffle, I have mentioned it to him but I've barely seen him since we came back from holiday as he has been away with work. I'll have a good chat tomorrow, hopefully do a test too and sort my head out one way or another! Night time makes everything seem so much worse.
Absolutely Steph - the GP had to switch the antibiotic as it made me feel so awful, she put me on something called nitrowotsit after that and I was still rough but I could at least move without thinking I'd be sick.
However still very nauseous today and it's a week since I stopped them so just getting in a twist. Thank you both for the words though, it does help to let it out.
Join the discussion
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.Register now
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.